HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 79

Logo  Ryukyu mathematical journal = 琉球大学理学部紀要 数学編, Department of Mathematical Science, Faculty of Science, University of the Ryukyus
 ISSN=1344-008X

item-list
:
SearchDetail

Collections in this community


New Arrival

1 Generalized Apéry-like numbers arising from the non-commutative harmonic oscillator / Kimoto, Kazufumi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus2016-12-28Ryukyu mathematical journal Vol.29 p.1-31 紀要論文
2 STRUCTURE OF THE C*-ALGEBRAS OF SOLVABLE LIE GROUPS OF FULL TRIANGULAR MATRICES / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus2002-12-30Ryukyu mathematical journal Vol.15 p.49-70 紀要論文
3 SURVEY ON THE STABLE RANK OF GROUP C*-ALGEBRAS OF TWO-STEP NILPOTENT GROUPS / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus2001-12-30Ryukyu mathematical journal Vol.14 p.67-77 紀要論文
4 A REALIZATION OF IRREDUCIBLE HIGHEST WEIGHT MODULES OF A CERTAIN LIE ALGEBRA / Suga, Shuichi -- Department of Mathematics, College of Science, University of the Ryukyus1992-2-29Ryukyu mathematical journal Vol.4 p.71-76 紀要論文
5 UNITARY HIGHEST WEIGHT MODULES OF A JACOBI GROUP / Suga, Shuichi -- Department of Mathematics, College of Science, University of the Ryukyus1996-1-20Ryukyu mathematical journal Vol.8 p.83-93 紀要論文
6 WHICH INSCRIBED SPHERE OF PYRAMIDS IS MAXIMAL? / Kamiyama, Yasuhiko -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus2014-12-26Ryukyu mathematical journal Vol.27 p.1-8 紀要論文
7 AN EXTREMAL VALUE PROBLEM CONCERNING THE INSCRIBED SPHERE OF PYRAMIDS / Kamiyama, Yasuhiko -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus2014-12-26Ryukyu mathematical journal Vol.27 p.9-17 紀要論文
8 SURVEY ON THE RANK AND STRUCTURE THEORY OF GROUP C*-ALGEBRAS OF LIE GROUPS / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus2000-12-30Ryukyu mathematical journal Vol.13 p.79-95 紀要論文
9 The mapping degree of a diffeomorphism between polygon spaces / Kamiyama, Yasuhiko -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus2013-12-28Ryukyu mathematical journal Vol.26 p.37-60 紀要論文
10 An exotic involution on the moduli space of planar polygons / Kamiyama, Yasuhiko -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus2013-12-28Ryukyu mathematical journal Vol.26 p.15-35 紀要論文